MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. ONESTEP PARACENTESIS KIT

MERIT MEDICAL SYSTEMS, INC. ONESTEP PARACENTESIS KIT
Catalog Number K12T-05687D
Medical Device Problem Codes Fracture (1260); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to be returned for evaluation.The complaint cannot be confirmed and a root cause cannot be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.
 
Event or Problem Description
The account alleges that the hub of the catheter broke off inside of the patient.The broken piece was not removed from patient.

Brand Name
ONESTEP PARACENTESIS KIT
Common Device Name
PARACENTESIS KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 w merit pkwy
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
12701 n kingston ave
chester VA 23836
Manufacturer Contact
adrian cole
1600 west merit pkwy
south jordan, UT 84095
8012531600
MDR Report Key22384437
Report Number1721504-2025-00122
Device Sequence Number15657995
Product Code OEQ
UDI-Device Identifier00884450261651
UDI-Public00884450261651
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2026
Device Catalogue NumberK12T-05687D
Device Lot NumberT3217499
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Initial Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown